应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (3): 523-538    DOI: 10.1007/s10255-021-1029-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Stabilization and Synchronization of Discrete-time Fractional Chaotic Systems with Non-identical Dimensions
Samir BENDOUKHA
Department of Electrical Engineering, College of Engineering, Yanbu, Taibah University, Saudi Arabia

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9